# SDR DALA2024062106277

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 64,940 hours, 30,938 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3273 DISC: DIV - RECEIVED ENG 1 FIRE INDICATION INFLIGHT, RAN QRH & ECAM WHEN THRUST LEVER PLACED AT IDLE WARNING WENT AWAY. LEFT ENGINE AT IDLE AND DIVERTED TO PIB. C/A: FOUND BOROSCOPE PLUG AT 6 O'CLOCK POSITION OFF. REINSTALLED PLUG PER A320 AMM 72-51. PERFORMED GVI INSPECTION PER A320 AMM 05-24 . NO DEFECTS NOTED. RAN ENGINE FOR 5 MINUTES, ALL INDICATIONS. (LP: 6138135)
